Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for vomiting and diarrhea

hi my mom isn't feeling well, she is diabetc, feeling dissy, vomiting maybe dairrhea. what do you recommend I do? She doesn't want to go to the doctor so i gave her two Pudin Hara gels to settle her stomach and she seems to be a very little more comfortable!
Wed, 18 Nov 2015
Report Abuse
Dentist 's  Response
Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you mom is diabetic and she has vomiting and diarrhea which seems to be due to acute gastroenteritis and electrolyte imbalance in body. I would suggest you not to panic at all. You should start treatment with combination of fluroquinolones and ornidazole. Give her banana on daily basis and light food. Drink plenty of fluids to rehydrate her. Visit gastroenterologist once and get it examined and start treatment after prescription. You should get intravenous fluid administration as well. Avoid taking Domperidone. Avoid hot, sharp and spicy food.

Hope your concern has been resolved.

Get Well Soon.
Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest medication for vomiting and diarrhea

Hi Dear, Welcome to HCM. Understanding your concern. As per your query you mom is diabetic and she has vomiting and diarrhea which seems to be due to acute gastroenteritis and electrolyte imbalance in body. I would suggest you not to panic at all. You should start treatment with combination of fluroquinolones and ornidazole. Give her banana on daily basis and light food. Drink plenty of fluids to rehydrate her. Visit gastroenterologist once and get it examined and start treatment after prescription. You should get intravenous fluid administration as well. Avoid taking Domperidone. Avoid hot, sharp and spicy food. Hope your concern has been resolved. Get Well Soon. Best Wishes, Dr. Harry Maheshwari